# SDR QXEA200602668

- Difficulty date: October 11, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 8,190 hours, 5,844 cycles
- Engine: Ge CF348C1
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 4096T96P11
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RECEIVED A RT IGNITION FAULT STATUS MESSAGE AFTER ENGINE START.  RETURNED TO THE GATE.  MAINTENANCE PLACED ON MEL 74-11-1A.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED BY REPLACING THE IGNITION (A) LEAD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
